# SDR MASA2009030900091

- Difficulty date: March 9, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 25,673 hours, 22,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 601R21054KIA
- Condition: Unknown
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING-BULKHEAD CHECK VALVE VISUAL INSPECTION AND/OR REPLACEMENT OF BULKHEAD CHECK VALVES.  MX REMOVED AND REPLACED LT AIR CONDITIONING-BULKHEAD CHECK VALVE.
